# SDR FDEA202211302862

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP LOWER SURFACE IS DELAMINATED BETWEEN THE INBOARD AND OUTBOARD FLAP TRACKS REMOVED PAINT FINISH ON DENT AREA AND FOUND NO DELAMINATION OR BROKEN FIBERS. REPAIRED DENT IAW B757   SRM 57-53-01-2R FIG. 201 TABLE 2, SRM 51-70-04-0G PARA. 5. L. AND SRM 51-70-03-0G PARA. 5. L.
